Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can meds cause a sense of dread/doom/fear? Lamdage22

Posted by porkpiehat on August 18, 2017, at 8:50:46

In reply to Re: Can meds cause a sense of dread/doom/fear?, posted by Lamdage22 on August 18, 2017, at 6:18:32

> I just think that if i had followed my doctors advice with Trazodone it would have landed me in the hospital. They have this habit of always blaming the illness when somebody is in withdrawal.

Can you expand on this? What happened with trazodone (I am currently taking it for sleep on Parnate) I feel happy in the morning and then irritable in the afternoon. Sleep well though


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:porkpiehat thread:1094452
URL: http://www.dr-bob.org/babble/20161215/msgs/1094485.html